Maxiclear Cold & Flu Relief Tablets 30



  • Headaches



  • Fever



  • Bodyaches



  • Runny Nose


Availability: In stock

NZ$15.95

Goods and Services Tax of 15% applies to orders being shipped to New Zealand.

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet. Your order will be reviewed by our pharmacists and we will contact you if we need more information to complete the order. We can only sell quantities that are appropriate for personal use - wholesale level quantities will not be shipped.

Details
Details

Maxiclear is a pseudoepedrine-free product, providing relief from all the symptoms of cold & flu.

Additional Info
Additional Info
Brand No
Free Shipping No
Classification Pharmacy Only
Active Ingredient Paracetamol 500mg , Phenylephrine Hydrochloride 5mg
Dosage

Adults & children over 12 years: Two tablets up to four times daily, not more than 8 tablets in 24 hours

 

Contra Indications No
Reactions No
Interactions No
Patient Info No
Warning Not recommended for children under 12 years
Other Info No
Write Your Own Review

Only registered users can write reviews. Please, log in or register